# SDR SWAA2021050548405

- Difficulty date: February 10, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 31,638 hours, 19,267 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL IS CRACKED. / REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL PER AMM 53-31-31.
